Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Stability of two-dimensional initial-boundary value problems using leap-frog type schemes


Authors: Saul Abarbanel and David Gottlieb
Journal: Math. Comp. 33 (1979), 1145-1155
MSC: Primary 65M05; Secondary 65M10
MathSciNet review: 537962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper discusses stable boundary conditions for the two-dimensional Leap-Frog scheme and the Modified Leap-Frog scheme introduced by the authors in a former work.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M05, 65M10

Retrieve articles in all journals with MSC: 65M05, 65M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0537962-5
PII: S 0025-5718(1979)0537962-5
Article copyright: © Copyright 1979 American Mathematical Society